# SDR SWAA2021081897458

- Difficulty date: July 22, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Bs 294 S8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR CUTOUT UPPER FWD STUB FRAME CRACKED AT BS294 STRINGER 8RT ; / [01] REMOVED CRACKED UPPER FWD STUB FRAME IAW SRM 51-40-02; [02] UPDATED MEASUREMENT TABLE; [03] LOCATED AND DRILLED NEW FWD GALLEY DOOR CUTOUT UPPER FWD STUB FRAME AT BS294 STR 8R IAW SRM 51-40-05-0G-0; OK TO INSTALL; [04] VERIFIED STUB FRAME LOCATED AND DRILLED; AS PER ITEM 3 S/O OK TO INSTALL; [05] UPDATED MEASUREMENT TABLE; [06] INSTALLED FWD GALLEY DOOR CUTOUT UPPER FWD STUB FRAME AT BS294 IAW SRM 51=40-02-0G-0 AND DWG 141A8370; [07] APPLIED CORROSION INHIBITING COMPOUND TO THE REPAIR AREA IAW SRM 51-20-01; [08] VERIFIED ITEM 6 INSTALLATION; [09] VERIFIED ITEMS 5 AND 7
